Alert archive / Arizona / Flash Flood Warnings in 2023
Flash Flood Warning 3, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Mar 15, 2023, 8:14 PM MST for Maricopa County, Arizona. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2023, 8:14 PM MST (03:14 UTC)
- Expired
- Mar 16, 2023, 12:00 AM MST
- In force
- 4 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 129 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 8:16 PM MST | FLASH FLOOD | 3 W Wickenburg, AZ | CASANDRO WASH AT WICKENBURG REACHED ALARM STAGE, CURRENTLY 3.04 FEET. |
| Mar 15, 9:30 PM MST | FLASH FLOOD | 3 Wnw Wickenburg, AZ | PORTIONS OF VULTURE MINE RD CLOSED DUE TO FLOODING. |
| Mar 15, 9:30 PM MST | FLASH FLOOD | Wickenburg, AZ | PORTIONS OF JACK BURDEN RD CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
546
WGUS55 KPSR 160314
FFWPSR
AZC013-160615-
/O.NEW.KPSR.FF.W.0003.230316T0314Z-230316T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
814 PM MST Wed Mar 15 2023
The National Weather Service in Phoenix has issued a
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until 1115 PM MST.
* At 814 PM MST, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 1
inch of rain has fallen. Additional rainfall amounts up to 0.5
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Wickenburg.
This includes the following streams and drainages...
Casandro Wash, Hartman Wash, Cemetery Wash, Monarch Wash, San
Domingo Wash, Hassayampa River, Flying E Wash, Sols Wash and
Martinez Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3398 11266 3389 11266 3393 11274 3392 11292
3400 11295 3400 11290 3400 11289 3400 11286
3400 11279 3400 11275 3400 11274
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Heil3 follow-up statements
417
WGUS75 KPSR 160437
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
937 PM MST Wed Mar 15 2023
AZC013-160615-
/O.CON.KPSR.FF.W.0003.000000T0000Z-230316T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
937 PM MST Wed Mar 15 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MST THIS
EVENING FOR MARICOPA COUNTY...
At 937 PM MST, local law enforcement reported thunderstorms
producing heavy rain in Wickenburg. Up to 1.5 inches of rain have
fallen. Flash flooding is already occurring. Portions of Vulture
Mine and Jack Burden Roads are closed due to flooding.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Wickenburg.
This includes the following streams and drainages...
Hartman Wash, Cemetery Wash, Monarch Wash, San Domingo Wash,
Hassayampa River, Flying E Wash, Sols Wash and Martinez Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3398 11266 3389 11266 3393 11274 3392 11292
3400 11295 3400 11290 3400 11289 3400 11286
3400 11279 3400 11275 3400 11274
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Heil161
WGUS55 KPSR 160608
FFWPSR
AZC013-160700-
/O.EXT.KPSR.FF.W.0003.000000T0000Z-230316T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1108 PM MST Wed Mar 15 2023
The National Weather Service in Phoenix has extended the
* Flash Flood Warning for...
Maricopa County in south central Arizona...
* Until midnight MST.
* At 1108 PM MST, local law enforcement reported thunderstorms
producing heavy rain in Wickenburg. Up to 1.5 inches of rain have
fallen. Flash flooding is already occurring. Portions of Vulture
Mine and Jack Burden Roads are closed due to flooding.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Wickenburg.
This includes the following streams and drainages...
Monarch Wash, Flying E Wash, Hartman Wash, Cemetery Wash, San
Domingo Wash, Martinez Wash, Hassayampa River and Sols Wash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.
&&
LAT...LON 3398 11266 3389 11266 3393 11274 3392 11292
3400 11295 3400 11290 3400 11289 3400 11286
3400 11279 3400 11275 3400 11274
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AY904
WGUS75 KPSR 160653
FFSPSR
Flash Flood Statement
National Weather Service Phoenix AZ
1153 PM MST Wed Mar 15 2023
AZC013-160703-
/O.EXP.KPSR.FF.W.0003.000000T0000Z-230316T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Maricopa AZ-
1153 PM MST Wed Mar 15 2023
...FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MST TONIGHT FOR
MARICOPA COUNTY...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3398 11266 3389 11266 3393 11274 3392 11292
3400 11295 3400 11290 3400 11289 3400 11286
3400 11279 3400 11275 3400 11274
$$
AYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 15, 5:04 PM MST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 15, 5:04 PM MST, 3 hours 10 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 504 PM MST Wed Mar 15 2023 .UPDATE...Updated Aviation Discussion. && .SYNOPSIS... Light rain this afternoon will redevelop as scattered to numerous showers are expected this evening through early tomorrow morning with isolated thunderstorms likely. A cooling trend starting today will continue through the work week. Conditions expected to improve going into Thursday, but temperatures will remain below average over the next several days. Uncertainty this weekend regarding precipitation chances and temperature fluctuations. && .DISCUSSION... The trough located over the west coast will continue it's eastward progression, reaching the forecast area today. Scattered to numerous showers will follow the leading edge of this trough. Associated low pressure has caused a cooling trend to begin today, that will last through the work week. Afternoon high temperatures are expected to be in the upper 60s to low 70s across south-central AZ, while southeast CA/southwest AZ will reach the mid 70s. The biggest weather concerns will be from a storm system arriving this evening that will bring widespread impacts, including: numerous showers, gusty winds, small hail/graupel, and thunderstorm chances. The SPC convective outlook has increased our region to a marginal risk for severe weather. After this afternoon's showers pass through, another more prominent line of showers will develop with the frontal passage. Greater instability will be associated with these showers as the main band of storms is expected to hit this evening through early tomorrow morning. Thunderstorm chances have risen to 15-35%, which may lead to small/hail graupel across the area. In addition, the pressure gradient will continue to increase today, causing breezy to windy conditions with gusts up to 40 mph across high terrain areas of southeast CA this afternoon. The incoming storms will contribute to this effect, leading to more widespread breeziness across the region this evening. A deep moisture plume currently situated over Arizona will allow for moderate to occasionally heavy showers today and tonight. The latest NAEFS shows IVT values in the 99th percentile, near 300 kg/m/s indicating that rich moisture advection is anticipated over the forecast area. In addition, GEFS PWAT values range from 0.75 to 1.00, further proving the amount of available moisture to pull from is sufficient enough to produce at least moderate precipitation. The latest NBM shows PoPs between 80-90% and QPF ranging from 0.4-0.6 inches across the Phoenix metro area. The highest QPF amounts remain confined to the high terrain areas north and east of Phoenix, reaching just over an inch in some parts. If this moisture plume drys out aloft, lapse rates may steepen causing stronger updrafts and more impactful weather. However, forecast soundings continue to show a deep saturated profile at this time. Since this is a warmer system, snow is not a concern as snow levels will be above 6,000 feet. However, the rainfall combined with snowmelt will contribute to the elevated flow at Tonto Creek and the Salt River. This was cause flooding due to significant runoff into waterways. Flood Warnings are currently in effect through Saturday, but are likely to be extended. Salt River Project continues to release water at Granite Reef Dam to account for the extra runoff. As the trough exits Thursday, a clearing trend will follow as dry conditions take over the region through the end of the work week. Model spread increases as we reach the weekend, where there is uncertainty on whether zonal flow or ridging will build over Arizona. Occasional shortwave passages may lead to precipitation chances on Saturday and Sunday. If the GEFS and Canadian members solution comes to fruition, ridging will build and temperatures will see a warming trend. However, if the Euro ensemble members prevail, temperatures will remain fairly stagnant. Regardless, temperatures are expected to remain below seasonal normals but will warm several degrees heading into early next week. && .AVIATION...Updated at 0004Z. South-central Arizona including KPHX, KIWA, KSDL, and KDVT: CIGs have temporarily improved in parts of the Phoenix area, with the lower CIGs having become more FEW to SCT, but VCSH with periods of -SHRA will continue for the next couple hours. The greatest aviation impact will be later this evening with VCTS moving west to east the Phoenix area, between 3-7Z. Brief very heavy rain, isolated severe hail (1" in diameter), lightning, and stronger wind gusts will all be potential impacts. There is a 10-30% chance for storm wind gusts exceeding 30 kts. CIGs this evening are expected around 5-6k ft, but could dip to MVFR with the storms. The heavy rain could also lead to brief IFR/MVFR visibility. Storms will move east of the area by 8-9Z with improving conditions. Though SCT to BKN 5-6k ft clouds may persist through the night. Winds will favor the S/SE ahead of the storms and shift W/SW with them. Following the storms, a period of S/SE again is expected through early Thursday before shifting back westerly later Thursday morning. Southeast California/Southwest Arizona including KIPL and KBLH: Very breezy W/SW winds will prevail through this evening, with gusts in excess of 30 kts at KIPL and up to 25-30 kts at KBLH. VCSH is expected at KBLH for the next hour or so, with potential for brief VCTS, before activity shifts further east. Winds gradually subside overnight and then shift more NW/N at both terminals Thursday. SCT to occasionally BKN high clouds will prevail, while FEW to SCT cumulus and wave clouds should clear later this evening. FEW cumulus will likely develop again Thursday afternoon. && .FIRE WEATHER... A low pressure system moving through the region today and tonight will result in breezy to windy conditions, especially across SE CA with winds gusting 20-30 mph across the lower deserts Wednesday evening. Best chances for rain will be east of the Lower Colorado River Valley today, with chance of wetting rains 50-70% across southcentral AZ, with higher chances in higher terrain areas. The thunderstorm threat remains, with the highest chances this evening mainly across La Paz and Maricopa Counties. Temperatures will dip below normal from through the rest of the week and into this weekend. MinRH's will remain elevated in the 40-60% range today, before a drying trend going through the end of the week. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && DISCUSSION...Leffel AVIATION...Benedict FIRE WEATHER...Young
In the hours before
Special weather statement, Mar 15, 5:57 PM MST, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
557 PM MST Wed Mar 15 2023
AZZ531-535-536-538-539-160145-
Gila River Valley AZ-Kofa AZ-Southeast Yuma County AZ-
Tonopah Desert AZ-Gila Bend AZ-
557 PM MST Wed Mar 15 2023
...Strong thunderstorms will impact portions of southeastern Yuma and
Maricopa Counties through 645 PM MST...
At 556 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Tyson to near Mohawk to 14 miles southeast
of Tacna to 21 miles southeast of Wellton. Movement was east at 45
mph.
HAZARD...Wind gusts up to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tacna, Sentinel, Paloma, Tyson, Dateland, Mohawk, Roll and Hyder.
This includes AZ Interstate 8 between mile markers 37 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3265 11405 3288 11403 3318 11306 3290 11307
3271 11313 3247 11334 3233 11424
TIME...MOT...LOC 0056Z 251DEG 40KT 3283 11380 3271 11380 3251 11386
3239 11397
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HeilSpecial weather statement, Mar 15, 6:02 PM MST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
602 PM MST Wed Mar 15 2023
AZZ533-534-160145-
Aguila Valley AZ-Central La Paz AZ-
602 PM MST Wed Mar 15 2023
...A strong thunderstorm will impact portions of northeastern La Paz
and Maricopa Counties through 645 PM MST...
At 602 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Wenden, or 25 miles south of Alamo Lake, moving
east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wenden, Gladden and Salome.
This includes US Highway 60 between mile markers 64 and 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3401 11333 3400 11327 3386 11323 3381 11370
3394 11389 3419 11334
TIME...MOT...LOC 0102Z 251DEG 23KT 3391 11368
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Mar 15, 6:13 PM MST, 2 hours 1 minute before
Special Weather Statement
National Weather Service Phoenix AZ
613 PM MST Wed Mar 15 2023
AZZ531-533-536-538-539-160200-
Gila River Valley AZ-Kofa AZ-Tonopah Desert AZ-Gila Bend AZ-
Central La Paz AZ-
613 PM MST Wed Mar 15 2023
...Strong thunderstorms will impact portions of east central La Paz,
northeastern Yuma and Maricopa Counties through 700 PM MST...
At 613 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 24 miles north of Tyson to 17 miles north of
Dateland to 10 miles west of Paloma. Movement was northeast at 35
mph.
HAZARD...Wind gusts to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sundad.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3355 11351 3338 11320 3312 11323 3278 11380
3290 11388 3308 11396
TIME...MOT...LOC 0113Z 228DEG 30KT 3315 11381 3306 11364 3294 11365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
HeilSpecial weather statement, Mar 15, 6:48 PM MST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
648 PM MST Wed Mar 15 2023
AZZ535-536-538-539-559-160230-
Sonoran Desert Natl Monument AZ-Gila River Valley AZ-
Southeast Yuma County AZ-Tonopah Desert AZ-Gila Bend AZ-
648 PM MST Wed Mar 15 2023
...Strong thunderstorms will impact portions of east central Yuma and
Maricopa Counties through 730 PM MST...
At 648 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles south of Sundad to 7 miles southeast
of Sentinel to 21 miles southeast of Dateland. Movement was east at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Gila Bend, Gila Bend Auxiliary Field, Bosque, Cotton Center and
Sentinel.
This includes the following highways...
AZ Interstate 8 between mile markers 74 and 126.
AZ Route 238 between mile markers 1 and 7.
AZ Route 85 between mile markers 1 and 26, and between mile markers
119 and 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3325 11268 3292 11255 3262 11275 3248 11347
3272 11343 3298 11344
TIME...MOT...LOC 0148Z 255DEG 32KT 3303 11322 3280 11313 3256 11330
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HeilSpecial weather statement, Mar 15, 7:42 PM MST, 32 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
742 PM MST Wed Mar 15 2023
AZZ538>540-550-553-554-559-160330-
South Mountain/Ahwatukee AZ-Sonoran Desert Natl Monument AZ-
Buckeye/Avondale AZ-Northwest Pinal County AZ-Tonopah Desert AZ-
Gila Bend AZ-West Pinal County AZ-
742 PM MST Wed Mar 15 2023
...A strong thunderstorm will impact portions of Maricopa and Pinal
Counties through 830 PM MST...
At 741 PM MST, Doppler radar was tracking a strong thunderstorm over
Bosque, or 7 miles northeast of Gila Bend, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gila Bend, Estrella, Gila Bend Auxiliary Field, Bosque, Estrella
Sailport, Cotton Center, Sonoran National Monument, Ak-
Chin Village and Mobile.
This includes the following highways...
AZ Interstate 8 between mile markers 115 and 132.
AZ Route 238 between mile markers 1 and 42.
AZ Route 85 between mile markers 1 and 3, and between mile markers
119 and 132.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3284 11273 3307 11278 3327 11212 3294 11204
TIME...MOT...LOC 0241Z 254DEG 34KT 3299 11262
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HeilSpecial weather statement, Mar 15, 7:56 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
756 PM MST Wed Mar 15 2023
AZZ534-537-538-160345-
Aguila Valley AZ-Tonopah Desert AZ-Northwest Valley AZ-
756 PM MST Wed Mar 15 2023
...A strong thunderstorm will impact portions of Maricopa County
through 845 PM MST...
At 756 PM MST, Doppler radar was tracking a strong thunderstorm near
Wickenburg, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wickenburg, Wittmann, Circle City and Morristown.
This includes the following highways...
US Highway 60 between mile markers 101 and 133.
AZ Route 74 between mile markers 1 and 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3398 11269 3392 11243 3370 11248 3370 11294
3400 11289 3400 11273
TIME...MOT...LOC 0256Z 263DEG 21KT 3394 11280
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HeilThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:22 PM MST | Special Weather Statement | PSR | Yuma | 38 min |
| Mar 15, 5:26 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Yuma | 34 min |
| Mar 15, 5:52 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Mar 15, 5:57 PM MST | Special Weather Statement | PSR | Yuma | 48 min |
| Mar 15, 6:02 PM MST | Special Weather Statement | PSR | La Paz | 43 min |
| Mar 15, 6:13 PM MST | Special Weather Statement | PSR | Yuma | 47 min |
| Mar 15, 6:26 PM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Mar 15, 6:48 PM MST | Special Weather Statement | PSR | 42 min | |
| Mar 15, 7:42 PM MST | Special Weather Statement | PSR | Maricopa | 48 min |
| Mar 15, 7:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Mar 15, 7:56 PM MST | Special Weather Statement | PSR | 49 min | |
| Mar 15, 8:36 PM MST | Special Weather Statement | PSR | Pinal | 39 min |
| Mar 15, 8:49 PM MST | Severe Thunderstorm Warning | PSR | Pinal | 26 min |
| Mar 15, 9:12 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Mar 15, 9:54 PM MST | Special Weather Statement | PSR | 51 min |
Nearby
Flash Flood Warnings in Arizona, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.